Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Linear operators on quasi-continuous functions


Author: Ralph E. Lane
Journal: Trans. Amer. Math. Soc. 89 (1958), 378-394
MSC: Primary 46.00; Secondary 65.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0098971-9
MathSciNet review: 0098971
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Lane, The integral of a function with respect to a function, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 59-66. MR 0059346 (15:514e)
  • [2] H. S. Kaltenborn, Linear functional operations on functions having discontinuities of the first kind, Bull. Amer. Math. Soc. vol. 40 (1934) pp. 702-708. MR 1562957
  • [3] T. H. Hildebrandt, On bounded linear functional operations, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 868-875. MR 1501772
  • [4] Morton D. Miller, Elements of graduation, Actuarial Society of America, 1946.
  • [5] N. Bourbaki, Éléments de mathématique; IX, Première Partie, Les structures fondamentales de l'analyse; Livre IV, Fonctions d'une variable réelle; Hermann et Cie., Paris, 1949, Chapter 2, pp. 59-77.
  • [6] G. Fichtenholz, Sur une généralisation de l'intégrale de Stieltjes, Doklady, Akad. Nauk SSSR vol. 3 (12) (1936) pp. 95-100.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00, 65.00

Retrieve articles in all journals with MSC: 46.00, 65.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0098971-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society